A remark on the class number formulas over global function fields
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 553-560
Sunghan Bae, Pyung Lyun Kang
KAIST, ChoongNam National University
Abstract : A class number formula over global function field, extending the formula obtained by Shu, is proved
Keywords : $sgn$-normalized elliptic module, cyclotomic unit, elliptic unit
MSC numbers : 11R58, 11G09, 11G15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd